# SDR 2A6R2025160673201

- Difficulty date: June 16, 2025
- Submitted: June 16, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N382AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7029
- Aircraft time: 5,596 hours, 18,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 100
- Part time: 5,596 hours, 18,051 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED ON THE TOP FLANGE OF THE RH EDGE FRAME "Z" CHANNEL JUST AFT OF THE STA 845 FRAME. THE CRACK IS APPROXIMATELY 0.75" LONG.
